Volume 11, Issue 1, February 2004, Pages 75 - 101
Integrability Conditions for n and t Dependent Dynamical Lattice Equations
R YAMILOV, D LEVI
Received 24 April 2003, Accepted 22 July 2003, Available Online 1 February 2004.
- https://doi.org/10.2991/jnmp.2004.11.1.6How to use a DOI?
- Conditions necessary for the existence of local higher order generalized symmetries and conservation laws are derived for a class of dynamical lattice equations with explicit dependence on the spatial discrete variable and on time. We explain how to use the obtained conditions for checking a given equation. We apply those conditions to the study of a special class of differential difference equations interesting from the physical point of view.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - R YAMILOV AU - D LEVI PY - 2004 DA - 2004/02 TI - Integrability Conditions for n and t Dependent Dynamical Lattice Equations JO - Journal of Nonlinear Mathematical Physics SP - 75 EP - 101 VL - 11 IS - 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2004.11.1.6 DO - https://doi.org/10.2991/jnmp.2004.11.1.6 ID - YAMILOV2004 ER -